# SDR UPS99230215

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9631010
- Condition: Inop
- Location: Crew Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT CREW ENTRY FAIL.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECK NORMAL.
